# SDR EPUA20180827001

- Difficulty date: August 25, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N35497
- Make and model: Piper PA-31-350
- Aircraft serial: 318052039
- Aircraft time: 21,675 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 200F5003
- Part serial: HUBN018FP
- Condition: Failed
- Location: Rt Engine
- Part time: 469 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, F
- Precautionary procedure: E, A

## Discrepancy

DURING FLIGHT, THE PILOT REPORTED THAT RIGHT ENGINE HAD FUEL FLOW FLUCTUATIONS THAT CAUSED INTERMITTENT ENGINE POWER LOSS.   SHUTDOWN AND SECURED THE ENGINE.  AIRCRAFT LANDED SAFELY.  MAINTENANCE INSPECTED THE AIRCRAFT AND DETERMINED THAT THE RIGHT ENGINE DRIVEN FUEL PUMP HAD FAILED.  MAINTENANCE REPLACED THE DEFECTIVE PUMP.  NO FURTHER DEFECTS WERE NOTED.
